# SDR FDEA201009043277

- Difficulty date: September 4, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545834
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRINGER SECTION, FOUND SKIN CORRODED,  BS 1030 AFT OF FRAME AT STRINGER 26R.   CUT OUT DAMAGED AREA AT BS 1045 DIM 9" X 3"  IAW B727 SRM 53-30-3 FIG 5  FABRICATED DOUBLER,  FILLER, AND SKIN FILLER IAW 53-30-3 FIG 5 REV 103,   INSTALLED REPAIR PARTS IAW  SRM 53-30-3 FIG 5
